MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).
 
Event or Problem Description
The following was reported to hamilton medical ag: "biomed states that during ventilation the stated alarming showed tech faults and then shut down.Patient was removed from device and manually bagged." no health consequences or impact.The case has not been reviewed yet by hamilton medical ag, therefore the failure description could not be confirmed yet.So far no relation to the device has been established.
 
Additional Manufacturer Narrative
It was reported that "that during ventilation the stated alarming showed tech faults and then shut down".Per review of complaint form, the patient was removed from the ventilator and placed on "ambu" bag for manual ventilation.There was no report of harm to patient, user or third party, nor a treatment in delay.No interruption of ventilation or medical intervention was reported.Clogged air intake dust filter on nbc filter adapter in combination with closed suctioning system.However, issue was not duplicated after testing.The issue could not be reproduced.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof mueller
via crusch 8
bonaduz 
MDR Report Key22492250
Report Number3001421318-2025-00688
Device Sequence Number4096653
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)210817(240)161009
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown